An asymptotic series expansion of the multidimensional renewal measure
Compositio Mathematica, Tome 47 (1982) no. 3, p. 355-364
@article{CM_1982__47_3_355_0,
     author = {Carlsson, Hasse and Wainger, Stephen},
     title = {An asymptotic series expansion of the multidimensional renewal measure},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {3},
     year = {1982},
     pages = {355-364},
     zbl = {0502.60069},
     mrnumber = {681614},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_3_355_0}
}
Carlsson, Hasse; Wainger, Stephen. An asymptotic series expansion of the multidimensional renewal measure. Compositio Mathematica, Tome 47 (1982) no. 3, pp. 355-364. http://www.numdam.org/item/CM_1982__47_3_355_0/

[1] H. Carlsson: Error estimates in d-dimensional renewal theory. Comp. Math. 46 (1982) 227-253. | Numdam | MR 659923 | Zbl 0492.60083

[2] R.A. Doney: An analogue of the renewal theorem in higher dimensions. Proc. London Math. Soc. (3) 16 (1966) 669-684. | MR 203826 | Zbl 0147.16301

[3] G.B. Folland and E.M. Stein: Estimates for the ∂b complex and analysis on the Heisenberg group. Comm. Pure Appl. Math. 27 (1974) 429-552. | Zbl 0293.35012

[4] P.E. Ney and F. Spitzer: The Martin boundary for random walk. Trans. Amer. Math. Soc. 121 (1966) 116-132. | MR 195151 | Zbl 0141.15601

[5] L.P. Rothschild and E.M. Stein: Hypoelliptic differential operators and nilpotent groups. Acta Math. 137 (1976) 247-320. | MR 436223 | Zbl 0346.35030

[6] A.J. Stam: Renewal theory in r dimensions, I. Comp. Math. 21 (1969) 383-399. | Numdam | MR 261714 | Zbl 0192.54601

[7] C.J. Stone: On characteristic functions and renewal theory. Trans. Amer. Math. Soc. 120 (1965) 327-342. | MR 189151 | Zbl 0133.40504